# SDR SWAA2018112727151

- Difficulty date: November 2, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LOWER SURFACE OF SLAT AT ACTUATOR ATTACH AREA CRACKED.  R&R NR 3 SLAT IAW SRM.
